MAUDE Adverse Event Report: DEVICOR MEDICAL PRODUCTS INC MAMMOTOME REVOLVE STEREOTACTIC PROBE; BIOPSY SYSTEM

DEVICOR MEDICAL PRODUCTS INC MAMMOTOME REVOLVE STEREOTACTIC PROBE; BIOPSY SYSTEM
Model Number MST0809
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The mammotome revolve dual vacuum assisted biopsy system is intended to obtain tissue samples from the breast or axillary nodes for diagnosic analysis of breast abnormalities.Images provided did not contain information that could confirm what caused the alledged failure.The device has not been returned for evaluation, which prevents a full investigation and analysis of the root cause at this time.Patient did not undergo any additional surgery, however, due to the allegation of foreign material we are submitting this medwatch report pursuant to 21 cfr 803.
 
Event or Problem Description
It was reported by sales rep during procedure, fragments left in breast after firing and biopsy.This incident has been documented as complaint # (b)(4).

Brand Name
MAMMOTOME REVOLVE STEREOTACTIC PROBE
Common Device Name
BIOPSY SYSTEM
Manufacturer (Section D)
DEVICOR MEDICAL PRODUCTS INC
300 e business way
fifth floor
cincinnati OH 45241
MDR Report Key11276874
Report Number3008492462-2021-00001
Device Sequence Number3692118
Product Code KNW
UDI-Device Identifier00841911102564
UDI-Public(01)00841911102564(17)231109(10)F12045233D
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K152989
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/09/2023
Device Model NumberMST0809
Device Catalogue NumberMST0809
Device Lot NumberF12045233D
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2021
Initial Report FDA Received Date02/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1